# SDR ABXA010405

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 69,177 hours, 81,899 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 39129645501
- Condition: Broken
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT FLAP INDICATION FROM 15 DEGREES TO ZERO DEGREES.  MECHANICS FOUND THE LEFT OUTBOARD FLAP ACTUATOR WITH BROKEN MOUNTING EAR.  REPLACED THE LEFT OUTBOARD FLAP ACTUATOR IAW DC-9 AMM 27-52-02-2-0001.  NO LEAKS NOTED.
